# SDR SWAA2022112172578

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 55,246 hours, 33,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CREW ENTRANCE DOOR WAS OPENED WITH THE SLIDE STILL ARMED. THE SLIDE DID NOT DEPLOY OR INFLATE; BUT THE SLIDE DID DISCONNECT FROM THE DOOR / [01] REMOVED AND REPLACED FWD ENTRY EMERGENCY ESCAPE SLIDE REF MT 725-61-06
